Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 154, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2016, 7:44 PM CDT for 4 counties in Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 7:44 PM CDT (00:44 UTC)
- Expired
- May 26, 2016, 8:33 PM CDT
- In force
- 49 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Edwards County, TX, Kinney County, TX, Real County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 54 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 8:00 PM CDT | TSTM WND DMG | 4 Sse Carta Valley, TX | THUNDERSTORM WIND GUSTS DEMOLISHED A GREENHOUSE... MOVED A 10X10 STORAGE SHED OFF ITS FOUNDATION... AND BROKE A 6 INCH DIAMETER TREE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 3:12 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1066 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 2573 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
205
WUUS54 KEWX 270044
SVREWX
TXC137-271-385-465-270145-
/O.NEW.KEWX.SV.W.0154.160527T0044Z-160527T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
744 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 845 PM CDT
* AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARTA VALLEY...
OR 14 MILES SOUTH OF LOMA ALTA...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS...LOMA ALTA...CAMP WOOD...VANCE...CARTA VALLEY...BARKSDALE...
PAFFORD CROSSING...DEVILS SINKHOLE STATE NATURAL AREA...ROUGH CANYON
REC AREA...DEVILS SHORES AND KICKAPOO CAVERN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE AMISTAD...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3023 10004 2967 9983 2962 9992 2962 10011
2960 10011 2946 10090 2959 10105 2981 10109
TIME...MOT...LOC 0043Z 248DEG 44KT 2971 10073
HAIL...1.50IN
WIND...70MPH
$$
AAT3 follow-up statements
719
WWUS54 KEWX 270103
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
803 PM CDT THU MAY 26 2016
TXC137-271-385-465-270145-
/O.CON.KEWX.SV.W.0154.000000T0000Z-160527T0145Z/
VAL VERDE TX-EDWARDS TX-KINNEY TX-REAL TX-
803 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EAST CENTRAL VAL VERDE...EDWARDS...NORTHERN KINNEY AND WESTERN
REAL COUNTIES...
AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
CARTA VALLEY...OR 18 MILES SOUTHEAST OF LOMA ALTA...MOVING EAST AT
50 MPH. A NEW STORM IS DEVELOPING JUST TO THE SOUTH OF THE MAIN
STORM. THIS STORM COULD PRODUCE THE LARGEST HAIL AND WILL MOVE
THROUGH THE NORTHWEST CORNER OF KINNEY COUNTY OVER THE NEXT 15 TO
30 MINUTES.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS...LOMA ALTA...CAMP WOOD...VANCE...CARTA VALLEY...BARKSDALE...
DEVILS SINKHOLE STATE NATURAL AREA AND KICKAPOO CAVERN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3023 10004 2967 9983 2962 9992 2962 10011
2960 10011 2948 10081 2963 10093 2988 10092
TIME...MOT...LOC 0101Z 248DEG 44KT 2979 10050
HAIL...2.50IN
WIND...70MPH
$$
AAT168
WWUS54 KEWX 270116
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 PM CDT THU MAY 26 2016
TXC465-270125-
/O.CAN.KEWX.SV.W.0154.000000T0000Z-160527T0145Z/
VAL VERDE TX-
816 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VAL VERDE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3023 10004 2967 9983 2962 9992 2962 10011
2960 10011 2950 10070 2997 10070
TIME...MOT...LOC 0115Z 248DEG 44KT 2986 10031
$$
TXC137-271-385-270145-
/O.CON.KEWX.SV.W.0154.000000T0000Z-160527T0145Z/
EDWARDS TX-KINNEY TX-REAL TX-
816 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EDWARDS...NORTHERN KINNEY AND WESTERN REAL COUNTIES...
AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF ROCKSPRINGS...MOVING EAST AT 50 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS...CAMP WOOD...VANCE...CARTA VALLEY...BARKSDALE...DEVILS
SINKHOLE STATE NATURAL AREA AND KICKAPOO CAVERN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3023 10004 2967 9983 2962 9992 2962 10011
2960 10011 2950 10070 2997 10070
TIME...MOT...LOC 0115Z 248DEG 44KT 2986 10031
HAIL...2.50IN
WIND...60MPH
$$
AAT169
WWUS54 KEWX 270133
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 PM CDT THU MAY 26 2016
TXC137-271-385-270142-
/O.CAN.KEWX.SV.W.0154.000000T0000Z-160527T0145Z/
EDWARDS TX-KINNEY TX-REAL TX-
833 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EDWARDS...NORTHERN KINNEY AND
WESTERN REAL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3023 10004 2967 9983 2962 9992 2962 10011
2960 10011 2950 10070 2997 10070
TIME...MOT...LOC 0131Z 248DEG 44KT 2994 10008
$$
AATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:43 PM CDT, 1 minute earlier.
Area forecast discussion, May 26, 7:43 PM CDT, 1 minute before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 743 PM CDT THU MAY 26 2016 .UPDATE... Please see the 00Z aviation forecast discussion below. && .AVIATION... Convection chances will be the main concern across the region through the remainder of this evening. Based on radar trends, we have gone with TEMPO groups for TSRA at KAUS and KDRT for the next couple of hours. We will also include TEMPO groups for SAT/SSF between 06Z-10Z as activity is expected to move in from the west. Additional rainfall chances appear in the offing for our I-35 sites late tomorrow afternoon and we'll mention PROB30 groups to cover. && .PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/ UPDATE... In coordination with SPC, we have issued a Severe Thunderstorm Watch along and northwest of a Junction to Uvalde to Del Rio line. Showers and thunderstorms continued to develop over the Serranias del Burro mountains to southwestern Texas. Strong instability and shear are noted across our area. PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/ SHORT TERM (Tonight through Friday Night)... Have issued a Flash Flood Watch for areas along and east of a Burnet to Boerne to San Antonio to Karnes City line for this afternoon through late tonight. A surface boundary from morning rains over Central Texas is slowly drifting south along the I-35 corridor and provided lift to generate showers and thunderstorms. PWS have risen to near 2 inches across the Hill Country and South Central Texas tapering to near 1.5 inches along the Rio Grande. Due to earlier clearing skies allowing convective temperatures to be reached, showers and thunderstorms have developed out west from the Serranias del Burro of Mexico across the Big Bend into southwestern Texas. Expect showers and thunderstorms to continue across the eastern areas with locally heavy rains causing some flooding this afternoon into evening. Showers and thunderstorms out west will organize and move east across our area this evening into the overnight hours. This will cause another round of locally heavy rains. With the rains ongoing in the east adding to the saturated soils...the threat for flooding will continue into the overnight hours especially across eastern areas. An upper level trough will move northeast across the plains states on Wednesday forcing a dryline into the Edwards Plateau and Rio Grande Plains on Friday. Showers and thunderstorms will develop along and east of the dryline. More locally heavy rains are possible with PWS near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6 km shear will allow for strong to severe storms this afternoon through Friday evening. LONG TERM (Saturday through Thursday)... A series of upper level impulses will move across the southern tier of states. A moist and unstable airmass lingers over our area due to a persistent southeasterly lower flow off the Gulf of Mexico. As a result, periods of showers and thunderstorms are expected Saturday through Thursday. Similar to the short term, a few strong to severe storms and locally heavy rains with flooding are possible. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 85 73 90 73 / 60 60 40 30 20 Austin Bergstrom Intl Airport 73 85 72 89 72 / 60 60 40 30 20 New Braunfels Muni Airport 73 87 72 88 73 / 50 60 30 30 20 Burnet Muni Airport 71 85 71 88 71 / 60 60 30 30 20 Del Rio Intl Airport 72 95 71 90 73 / 60 10 10 40 30 Georgetown Muni Airport 72 84 72 89 71 / 60 60 40 30 20 Hondo Muni Airport 73 91 73 90 73 / 60 30 20 30 30 San Marcos Muni Airport 73 86 72 88 72 / 50 60 30 30 20 La Grange - Fayette Regional 75 85 75 88 73 / 50 70 40 30 10 San Antonio Intl Airport 74 87 74 88 73 / 60 40 20 30 20 Stinson Muni Airport 75 90 75 90 75 / 60 40 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT Friday for the following counties: Bastrop...Bexar...Blanco...Burnet...Caldwell...Comal...De Witt... Fayette...Gonzales...Guadalupe...Hays...Karnes...Kendall...Lavaca... Lee...Travis...Williamson...Wilson. && Mesoscale/Aviation...LH Synoptic/Grids...24 Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 PM CDT THU MAY 26 2016 TXZ171>173-183>194-202>209-217>225-228-272245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 540 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED AMOUNTS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL. STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 26, 6:09 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM FLASH FLOOD GIDDINGS 30.18N 96.93W
05/26/2016 LEE TX LAW ENFORCEMENT
SHERIFF DEPT REPORTS NUMEROUS ROAD CLOSURES ACROSS LEE
COUNTY DUE TO FLASH FLOODING
&&
EVENT NUMBER EWX1600434
CVPSpecial weather statement, May 26, 6:30 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
630 PM CDT THU MAY 26 2016
TXZ183-270000-
VAL VERDE TX-
630 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
700 PM CDT...
AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEMINOLE CANYON STATE PARK...OR 7 MILES WEST OF COMSTOCK...MOVING EAST
AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...SEMINOLE CANYON STATE PARK...SHUMLA...PAFFORD CROSSING...
DEVILS RIVER STATE NATURAL AREA...ROUGH CANYON REC AREA AND DEVILS
SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2991 10097 2955 10090 2954 10126 2957 10124
2962 10125 2963 10126 2962 10128 2957 10129
2959 10131 2965 10130 2966 10134 2965 10136
2970 10137 2976 10141 2977 10140 2981 10143
TIME...MOT...LOC 2330Z 259DEG 27KT 2968 10130
AATSpecial weather statement, May 26, 6:31 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT THU MAY 26 2016
TXZ194-209-270000-
FAYETTE TX-LEE TX-
631 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE AND
SOUTHEASTERN LEE COUNTIES UNTIL 700 PM CDT...
AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF SMITHVILLE...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GIDDINGS...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...WARDA...NORTHRUP...
WALDECK...WINCHESTER...SERBIN...LEDBETTER...WARRENTON AND WINEDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2995 9702 3004 9704 3005 9702 3013 9705
3023 9674 3020 9674 3016 9679 3014 9676
3015 9671 3017 9669 3015 9668 3014 9665
3008 9663 3000 9660
TIME...MOT...LOC 2330Z 253DEG 23KT 3004 9699
LJHLocal storm report, May 26, 6:56 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL CARMINE 30.15N 96.69W
05/26/2016 M1.75 INCH FAYETTE TX PUBLIC
&&
EVENT NUMBER EWX1600435
CVPSpecial weather statement, May 26, 7:00 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT THU MAY 26 2016
TXZ209-270030-
FAYETTE TX-
700 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
730 PM CDT...
AT 700 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA GRANGE...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA GRANGE...FAYETTEVILLE...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...
WARRENTON...WINEDALE...REK HILL...WARDA...WALDECK...WILLOW SPRINGS...
LEDBETTER...RUTERSVILLE AND RABBS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2988 9664 2992 9694 3006 9696 3011 9685
3016 9679 3014 9677 3015 9671 3017 9669
3015 9668 3014 9665 3013 9665 3011 9663
3004 9662 2996 9657
TIME...MOT...LOC 0000Z 268DEG 20KT 3000 9687
LJHLocal storm report, May 26, 7:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HEAVY RAIN GIDDINGS 30.18N 96.93W
05/26/2016 M5.15 INCH LEE TX CO-OP OBSERVER
GIDDINGS COOP OBSERVER REPORTED 5.15 INCHES OF RAIN
SINCE 430 PM
&&
EVENT NUMBER EWX1600436
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 26, 7:23 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 8:27 PM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| May 26, 8:36 PM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| May 26, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 42 min |
| May 26, 9:05 PM CDT | Special Weather Statement | EWX | Kerr, Real | 40 min |
| May 26, 9:07 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 113 min |
| May 26, 9:21 PM CDT | Special Weather Statement | EWX | Travis | 39 min |
| May 26, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Real | 52 min |
| May 26, 9:30 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 9:46 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 26, 10:06 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 26, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Hays, Travis | 39 min |
| May 26, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr, Llano | 65 min |
| May 26, 10:16 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 47 min |
| May 26, 10:53 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 52 min |
| May 26, 11:15 PM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| May 26, 11:26 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 49 min |
| May 26, 11:28 PM CDT | River Flood Warning | EWX | Travis | 20 hr |
| May 26, 11:37 PM CDT | Special Weather Statement | EWX | Williamson | 53 min |
| May 26, 11:51 PM CDT | Special Weather Statement | EWX | Blanco | 54 min |
| May 27, 12:03 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 4 hr |
| May 27, 12:03 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 57 min |
| May 27, 12:10 AM CDT | River Flood Warning | EWX | Fayette | 69 hr |
| May 27, 12:11 AM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| May 27, 12:19 AM CDT | River Flood Warning | EWX | Bastrop | 32 hr |
| May 27, 12:21 AM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 54 min |
| May 27, 12:43 AM CDT | Special Weather Statement | EWX | Bastrop | 47 min |
| May 27, 12:47 AM CDT | Tornado Warning | EWX | Bastrop | 28 min |
| May 27, 1:00 AM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| May 27, 1:03 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| May 27, 1:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Lee | 15 hr |
| May 27, 1:46 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 59 min |
| May 27, 1:52 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 53 min |
| May 27, 1:58 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 54 hr |
| May 27, 2:42 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 63 min |
| May 27, 3:28 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 11 hr |
| May 27, 4:34 PM CDT | Special Weather Statement | EWX | Lavaca | 56 min |
| May 27, 4:50 PM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| May 27, 5:27 PM CDT | Special Weather Statement | EWX | Lavaca | 63 min |
| May 27, 5:37 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| May 27, 5:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
| May 27, 6:08 PM CDT | Areal Flood Advisory | EWX | DeWitt | 2 hr |
| May 27, 6:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.